# SDR DHL2004751001

- Difficulty date: June 5, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC062
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT BATTERY LOW.  REMOVED AND REPLACED BATTERIES IAW 33-50-71.  OPS CHECKED GOOD.  P/N: MISC062.
